Topic: Hearing Loss
Hi Everyone. My wife is currently on Gem/Cis for Intrahepatic Cholangiocarcinoma stage IVb. She's tolerated the treatment very well for the first few rounds but has had more complications with each successive round. She's currently on her 8th round. She's been experiencing severe nausea and extreme fatigue. Her platelets plummet after every treatment to the range of 10-15. She's on Lovenox and when her platelets drop so low the bruising from her shots are horrendous. She's been getting a shot ( can't remember the name) after the first round to keep her counts up but one of the side effects is seizures, which she started having this week...so the shots are out of the picture.
All of this is bad enough but what is really worrisome is hearing loss. I know it's a side effect of Cisplatin. Does anyone know if it's temprorary? We're going to talk to her Dr. next week about a possible Plan B because she's not willing to stay the course she's on. If we stop the Cisplating does anyone know if she can expect to have her hearing restored?